# SDR CALA2025080507299

- Difficulty date: August 3, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N14528
- Make and model: Airbus A321-271NX
- Aircraft serial: 12354
- Aircraft time: 1,114 hours, 396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS EMERGENCY LIGHTS ILLUMINATED DURING DESCENT WITH SWITCH IN ARM POSITION OPS CHECK OF EMERGENCY LIGHTING SYSTEM INCLUDING CHECK OF ALL CABIN LIGHTS AND SIGNS, REFERENCE: TASK 33-51-00-710-805-A OPS CHECK OK. ALSO CYCLED E LIGHT SWITCH ON 25VU, OPS CHECK OK.
